Volume & Issue: Volume 7, Issue 1, Summer and Autumn 2015 
9. Generalized solution of Sine-Gordon equation

Pages 87-92

Lalla Saadia Chadli; Said Melliani; Abdelaziz Moujahid; Mhamed Elomari


10. Titchmarsh theorem for Jacobi Dini-Lipshitz functions

Pages 93-101

Mustapha Boujeddaine; Said Fahlaoui; Radouan Daher


16. Variational inequalities on Hilbert $C^*$-modules

Pages 155-165

Hedayat Fathi; S.A.R. Hosseinioun


27. Regularized fractional derivatives in Colombeau algebra

Pages 279-287

Mohsen Alimohammady; Fariba Fattahi Amirdehi


28. Functionally closed sets and functionally convex sets in real Banach spaces

Pages 289-294

Madjid Eshaghi; Hamidreza Reisi Dezaki; Alireza Moazzen